# SDR AALA202412206713

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 64,103 hours, 26,903 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD EMERGENCY LIGHT BETWEEN 27DEF 28DEF INOPERATIVE. TROUBLESHOT OVERHEAD EMERGENCY LIGHT BETWEEN 27DEF AND 28DEF AND FOUND LOOSE CONNECTOR. RECONNECTED OVERHEAD EMERGENCY LIGHT BETWEEN 27DEF AND 28DEF, PER B737NG AMM 33-51-03. PERFORMED SATISFACTORY OPERTIONAL CHECK OF OVERHEAD EMERGENCY LIGHT BETWEEN 27DEF AND 28DEF, PER B737NG AMM 33-51-03.
